Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 837-849
http://dx.doi.org/10.7494/OpMath.2014.34.4.837
Opuscula Mathematica

A note on the dependence of solutions on functional parameters for nonlinear Sturm-Liouville problems


Abstract. We deal with the existence and the continuous dependence of solutions on functional parameters for boundary valued problems containing Sturm-Liouville equation. We apply these result to prove the existence of at least one solution for a certain class of optimal control problems.
Keywords: positive solution, continuous dependence of solutions on functional parameters, Sturm-Liouville equation.
Mathematics Subject Classification: 34B08, 34B15.
Cite this article as:
Aleksandra Orpel, A note on the dependence of solutions on functional parameters for nonlinear Sturm-Liouville problems, Opuscula Math. 34, no. 4 (2014), 837-849, http://dx.doi.org/10.7494/OpMath.2014.34.4.837
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.